Web of Science: 0 citas, Scopus: 0 citas, Google Scholar: citas
Z₂-equivariant linear type bi-center cubic polynomial Hamiltonian vector fields
Chen, Ting (Guangdong University of Finance and Economics. School of Statistics and Mathematics (China))
Li, Shimin (Guangdong University of Finance and Economics. School of Mathematics and Statistics (China))
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Fecha: 2020
Resumen: We study the global dynamical behavior of Z₂-equivariant cubic Hamiltonian vector fields with a linear type bi-center at (±1,0). By using a series of symbolic computation tools, we obtain all possible phase portraits of these Z₂-equivariant Hamiltonian systems.
Nota: Número d'acord de subvenció MINECO/MTM2016-77278-P
Nota: Número d'acord de subvenció AGAUR/2017/SGR-1617
Nota: Número d'acord de subvenció EC/H2020/777911
Derechos: Aquest document està subjecte a una llicència d'ús Creative Commons. Es permet la reproducció total o parcial i la comunicació pública de l'obra, sempre que no sigui amb finalitats comercials, i sempre que es reconegui l'autoria de l'obra original. No es permet la creació d'obres derivades. Creative Commons
Lengua: Anglès
Documento: article ; recerca ; acceptedVersion
Materia: Z₂-equivariant ; Hamiltonian ; Phase portrait ; Bi-center ; Infinity
Publicado en: Journal of differential equations, Vol. 269, Issue 1 (June 2020) , p. 832-861, ISSN 1090-2732

DOI: 10.1016/j.jde.2019.12.020


Disponible a partir de: 2022-06-30
Postprint

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2020-07-15, última modificación el 2020-09-08



   Favorit i Compartir